Advertisement

Reactions Weekly

, Volume 1778, Issue 1, pp 322–322 | Cite as

Multiple drugs

Various toxicities: 8 case reports
Case report
  • 1 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In an observational and interview study (NCT03110471) of 30 patients conducted between September 2017 and March 2018, 8 patients (4 men and 4 women) aged 63−95 years were described, who developed fall, tremor, mood disorder, aggression, incontinence, seizures, insomnia, eczema, irritability, weight gain, hyperphagia, restlessness, cold feeling, hyper-salivation, postural hypotension, over sedation or confusion during treatment with diazepam, haloperidol, levetiracetam, memantine, mirtazapine, promazine, propranolol, quetiapine, risperidone, sertraline, tamsulosin, brinzolamide/timolol or venlafaxine [duration of treatments to reactions onset not stated; not all routes, dosages, indications and outcomes stated].

Participant 1.1: A 66-year-old man developed hyperphagia,...

Reference

  1. Jordan S, et al. Nurse-led medicines'; monitoring in care homes, implementing the Adverse Drug Reaction (ADRe) Profile improvement initiative for mental health medicines: An observational and interview study. PLOS One 14: 1-27, No. 9, 11 Sep 2019. Available from: URL: http://doi.org/10.1371/journal.pone.0220885 - Wales

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations